# SDR 2008UALA01539

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 48,123 hours, 30,352 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A SMALL STRIP OF METAL HANGING FROM RIGHT WING.  RE-BONDED METAL STRIP TO WING.
